# SDR COMA9960712

- Difficulty date: November 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N710CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7241
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 6047T55P01
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE N2 INDICATION WAS INOPERABLE.  REPLACED THE ENGINE ALTERNATOR STATOR ASSY.
